# SDR UALA2013032501830

- Difficulty date: March 23, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 62,243 hours, 23,547 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 31
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 INDICATION INOPERATIVE ON FLIGHT CONTROL SYSTEM ECAM PAGE IN FLIGHT.   REPLACED ELAC 1,  NO HELP.   ACCOMPLISHED OP CHECK OF ELAC AS PER AMM 27-93-00-710-001A.  ALL OK,  ALSO CAT III CAPABILITY CHECK OK. PER MM 22-97-00,501.  ACFT FULL AUTOLAND.
